# SDR 2008UALA00532

- Difficulty date: January 30, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 51,577 hours, 35,338 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Location: Bs 360-380 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STR 17R CREASE BEAM WEB HAS ELONGATED HOLES FROM BS 360-380 RBL 58"-60".  MAJOR REPAIR: REMOVED DAMAGE. FABRICATED AND INSTALLED REPAIR DOUBLER.
